# SDR 2025FA0000400

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: General aviation
- Aircraft: N187CA
- Make and model: Cessna 172S
- Aircraft serial: 172S13102
- Aircraft time: 326 hours
- Engine: Lyc IO360L2A
- Engine time: 326 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 16R22126
- Condition: Coked
- Location: Engine
- Part time: 326 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ROUGH RUNNING ENGINE/VIBRATION IN CRUISE FLIGHT LASTING 2-3 MINUTES ALONG WITH A # 2 CYLINDER EGT FLUCTUATION. TROUBLESHOT PROBLEM TO FIND # 2 CYLINDER EXHAUST VALVE STICKING.
